# SDR CA150721002

- Difficulty date: July 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: GW31220019
- Condition: Faulty
- Location: Rt Mlg
- Part time: 6,448 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED THAT THE AIRCRAFT LANDED WITH THE LANDING GEAR UNSAFE INDICATION. THE EICAS MESSAGES WERE L-R MAIN GEAR DOOR (AMBER), NOSE DOOR (AMBER), GEAR DISAGREE (AMBER), BRAKE FAULT (CYAN). THE AIRCRAFT LANDED WITH ALL 3 LANDING GEARS IN THE DOWN AND LOCKED POSITION. BOMBARDIER CUSTOMER SUPPORT ASSISTED THE OPERATOR AND ISOLATED THE FAULT TO BE A FAULTY INDICATION FROM THE DONWLOCK SENSOR WITHIN THE SIDE BRACE ACTUATOR.
